sexologist-icon
Irregular & light periods
I am having irregular periods for the past 6 months. I took an ultrasound in November to verify PCOS but there was no such problem. I have spotting for initial few days and the last days. The period length has increased to 11/12/13 days from normal 7 days. Last month, my gynec doctor asked me to take contraceptives and I took them for 14 days post which I got normal bleeding period but for 11 days. I stopped taking them as I was having side effects. This month I got lighter period just for 5 days. Please advice what to do. I am married and I have a 2.5 year old kid (through cesarean). I never had any issues with menstraution in the past.
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

plz stick to treatment which of ur gynaec. if u stop hormones suddenly without informing ur consultant u are bound to have irregular bleeding. check for hormones. secondary PCO is quite common.
Next Steps
continue consulting ur gynaec
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.